Alert archive / Massachusetts / Special Weather Statements in 2011
Special Weather Statement, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this special weather statement at Dec 28, 2011, 1:13 AM EST for Barnstable County, Massachusetts. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 28, 2011, 1:13 AM EST (06:13 UTC)
- Expired
- Dec 28, 2011, 1:45 AM EST
- In force
- 32 min
- Issued by
- NWS Boston/Norton, MA
County Barnstable County, MA
The radar
The Boston radar (KBOX), 80 km from the middle of the area, began a volume at 06:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Chatham, MA (KCHH), launched 00:00Z, 6.2 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 802 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 319 m²/s²
- 0-3 km storm-relative helicity
- 392 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
633
WWUS81 KBOX 280613
SPSBOX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
113 AM EST WED DEC 28 2011
MAZ022-280645-
BARNSTABLE MA-
113 AM EST WED DEC 28 2011
AT 112 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE
OF STRONG GUSTY RAIN SQUALLS CAPABLE OF PRODUCING WIND GUSTS TO 50
MPH ALONG A LINE EXTENDING FROM 12 MILES NORTHWEST OF TRURO TO 12
MILES SOUTHWEST OF BARNSTABLE...MOVING NORTHEAST AT 50 MPH.
* SOME LOCATIONS AFFECTED INCLUDE...HYANNIS...BARNSTABLE...
YARMOUTH...DENNIS...WELLFLEET AND TRURO.
FOR YOUR SAFETY...GET INSIDE WHEN THESE STORMS APPROACH. WINDS MAY BE
STRONG ENOUGH TO BRING DOWN SMALL BRANCHES. MINOR STREET FLOODING AND
PONDING OF WATER IN POOR DRAINAGE AREAS IS ALSO POSSIBLE.
&&
LAT...LON 4187 7001 4192 7005 4176 7014 4162 7031
4163 7035 4156 7046 4175 7040 4172 7026
4176 7015 4187 7008 4202 7010 4206 7016
4201 7020 4207 7025 4209 7022 4209 7019
4207 7009 4202 7002 4191 6996
$$
NOCERAWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this special weather statement went out at Dec 27, 10:44 PM EST, 2 hours 29 minutes earlier.
Area forecast discussion, Dec 27, 10:44 PM EST, 2 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
1044 PM EST TUE DEC 27 2011
.SYNOPSIS...
INTENSIFYING LOW PRESSURE NEAR LAKE ONTARIO THIS EVENING WILL MOVE
NORTHEAST OVERNIGHT INTO SOUTHEAST CANADA WEDNESDAY. IT WILL
BRING STRONG AND POTENTIALLY DAMAGING WINDS TO COASTAL MA AND RI
TONIGHT...AND SOME BRIEFLY HEAVY RAINS ACROSS THE REGION. HIGH
PRESSURE WILL CREST ACROSS NEW ENGLAND ON THURSDAY. FAST MOVING
LOW PRESSURE WILL CROSS THE REGION DURING FRIDAY. ANOTHER WEAK
HIGH WILL MOVE ACROSS THE REGION THIS WEEKEND...WITH MAINLY DRY
AND SEASONABLE WEATHER TO RING IN THE NEW YEAR. ANOTHER WEAK
SYSTEM MAY BRING PERIODS OF UNSETTLED WEATHER FOR SUNDAY INTO
MONDAY...FOLLOWED BY DRY AND COLDER CONDITIONS.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
1030 PM UPDATE...
EXPANDED WIND ADVISORY TO INCLUDE ALL OF NORTHEAST CT AND SOUTHERN
WORCESTER COUNTY. STRONGEST WINDS WILL BE CONTAINED IN HEAVIEST
DOWNPOURS. FOR EXAMPLE HVN JUST GUSTED TO 55 KT IN A HEAVY SHOWER.
BLUE HILL ALSO HAS GUSTED TO 56 KT! A SECOND WIND MAX MAY OCCUR
RIGHT ALONG THE FRONT WHERE A FINE LINE OF LOW TOP SQUALLS ARE
TRYING TO ORGANIZE AT 10 PM ACROSS SOUTHWEST CT INTO WESTERN LONG
ISLAND. LOW LEVEL JET AND FRONTAL BOUNDARY IS RACING NORTHEAST
SO WIND THREAT WILL SUBSIDE 11PM - MIDNIGHT HARTFORD-SPRINGFIELD
TO ABOUT 1 AM -3 AM FOR CAPE COD AND NANTUCKET.
RECEIVED A REPORT FROM SPRINGFIELD MEDIA OF ABOUT 4000 CUSTOMERS
WITHOUT POWER IN THE EAST LONGMEADOW AREA.
THIS LOW LEVEL JET IS ALSO RESULTING IN VERY STRONG LOW LEVEL WARM
AIR ADVECTION WITH MANY LOCATIONS IN THE MU50S ALREADY ACROSS LONG
ISLAND AND CT. ITS POSSIBLE A FEW LOCATIONS MAY BRIEFLY HIT 60F
BEFORE THE FRONTAL PASSAGE. THIS WILL APPROACH RECORD HIGHS FOR
BDL AND PVD!
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
EXPECTING MAINLY DRY WEATHER WEDNESDAY AND WEDNESDAY NIGHT. STILL
HAVE TO CONTEND WITH THE PASSAGE OF A MID-LEVEL LOW...BUT MOISTURE
IS RATHER LIMITED TOWARD THE GROUND. THINKING AT THIS POINT IS
MORE FOR SOME CLOUDS RATHER THAN SHOWERS. WINDS ALSO EXPECTED TO
INCREASE ONCE MORE...THIS TIME FROM THE WEST...BUT NOT BE AS
STRONG AS THIS EVENING.
HIGH PRESSURE SHOULD ARRIVE WEDNESDAY NIGHT...CAUSING WINDS TO
DIMINISH FURTHER WITH CLEARING SKIES.
TEMPERATURES WERE A BLEND OF THE VARIOUS MOS GUIDANCE WEDNESDAY
AND WEDNESDAY NIGHT. STRONG COLD AIR ADVECTION SHOULD RESULT IN
FALLING TEMPERATURES THROUGH THE DAY WEDNESDAY.
&&
.LONG TERM /THURSDAY THROUGH TUESDAY/...
MODEL DISCUSSION AND PREFERENCES...
MEDIUM RANGE MODELS CONTINUE WITH FAIRLY GOOD AGREEMENT EARLY IN THE
TIMEFRAME. ONE THING THAT HAS REMAINED CONSISTENT OVER THE LAST
SEVERAL DAYS IS THAT...STARTING THIS WEEKEND...THEY HAVE SHOWN A
BUCKLING IN THE NEARLY ZONAL UPPER FLOW ACROSS THE LOWER 48. MODELS
HAVE BEEN SHOWING DIGGING A STRONG LONG WAVE TROUGH OVER THE EASTERN
PACIFIC...WHICH WILL CAUSE DOWNSTREAM RIDGING SOMEWHERE ACROSS THE
CENTRAL U.S. AND RESPONDING TROUGHING SOMEWHERE IN THE EAST. THE BIG
QUESTIONS ARE WHERE AND WHEN THE EASTERN TROUGH WILL DEVELOP. THE
MOST DRAMATIC HAS BEEN THE ECMWF...THOUGH THE GFS HAS ALSO SHOWN
THIS DEVELOPING AMPLIFICATION TO A LESSER DEGREE. BY EARLY NEXT
WEEK...TIMING AND TRACKING OF SURFACE SYSTEMS ARE ALL OVER THE
PLACE. SO...BEYOND SUNDAY...USED A BLEND OF ECMWF ENSEMBLE MEAN WITH
SOME OF THE 00Z EC AND UKMET...WHICH IS SIMILAR TO HPC/S SOLUTION.
HAVE VERY LOW CONFIDENCE ON THE LATTER PORTION OF THIS FORECAST AS
THE NEW YEAR BEGINS.
THURSDAY...
AS THE VORTEX MOVES SLOWLY OUT OF THE MARITIMES...WEAK HIGH PRES
RIDGE BUILDS ACROSS NEW ENGLAND DURING THE DAY. WILL STILL SEE
BLUSTERY W-NW WINDS...GUSTING UP TO 25-30 MPH...BUT SHOULD DIMINISH
DURING THE AFTERNOON AS PRES GRADIENT RELAXES. WITH FAST FLOW
ALOFT...WILL START TO SEE MID AND HIGH LEVEL CLOUDS WORKING IN FROM
THE W DURING THE AFTERNOON. WILL BE A WINTRY COLD DAY AS WELL.
EXPECT HIGHS ONLY IN THE 30S FOR MOST AREAS...AND MAY NOT BREAK 30
ACROSS SOME OF THE HIGHER INLAND TERRAIN.
FRIDAY...
FAST MOVING CLIPPER SYSTEM WILL MOVE OUT OF THE GREAT LAKES ACROSS
THE REGION. MODELS HAVING TROUBLE WITH ITS TRACK...BUT APPEARS
SHOULD PUSH ACROSS N MA/S NH...KEEPING MOST AREAS ON SOMEWHAT MILDER
SIDE. STILL A RATHER DRY SYSTEM...WITH GENERALLY 0.10 INCHES OR LESS
OF QPF FORECAST. WITH THE FAST MOVEMENT...WILL NOT SEE A WHOLE LOT
OF RAIN OR SNOW. WILL BE COOL ENOUGH FOR SNOW SHOWERS ACROSS S NH/N
AND W MA. AGAIN...NOT EXPECTING MUCH IN THE WAY OF ACCUMULATIONS...
GENERALLY LESS THAN A INCH CONFINED TO THE HIGHEST TERRAIN OF S NH/N
CENTRAL-W MA. THE LOW WILL EXIT THE COAST FRI NIGHT...BUT COULD
STILL SEE A FEW LINGERING WIDELY SCT RAIN AND/OR SNOW SHOWERS AS
WINDS SHIFT TO N-NW.
SATURDAY...
CONFIDENCE DROPS QUICKLY BEYOND THIS POINT DUE TO UNCERTAINTY IN
LARGE SCALE SHIFT OF THE LONG WAVE UPPER LEVEL PATTERN ACROSS NORTH
AMERICA AND BEYOND. AT THIS POINT...LOOKS TO BE A MAINLY DRY DAY
WITH WEAK HIGH PRES RIDGE BUILDING ACROSS. DID KEEP MENTION OF
SLIGHT CHANCE POPS AS A WARM FRONT MAY START TO APPROACH. WILL BE
SEASONABLY COOL AS WELL WITH HIGHS IN THE MID 30S TO LOWER 40S FOR
MOST AREAS. FOR NEW YEARS EVE...EXPECT DRY AND COLD CONDITIONS.
SUNDAY...
COLD FRONT APPROACHES REGION...SO HAVE MENTIONED LOW CHANCE POPS
MAINLY FOR CENTRAL AND EASTERN AREAS...MAINLY DURING THE AFTERNOON
AND EVENING. LOW CONFIDENCE ON THIS TIMING CONTINUES. FRONT SHOULD
PUSH THROUGH LATE SUN NIGHT.
MONDAY-TUESDAY...
VERY LOW CONFIDENCE WITH THIS PORTION OF THE FORECAST AS UPPER LEVEL
LONG WAVE PATTERN CONTINUES ITS SHIFT. FOR NOW...COLD FRONT FORECAST
TO PUSH OFFSHORE EARLY MONDAY...THEN CONDITIONS SHOULD BE DRY AND
SEASONABLE FOR LATER MONDAY AND MONDAY NIGHT. DID MENTION SLIGHT
CHANCE POPS FOR TUESDAY...AS IT APPEARS UPPER TROUGHING MAY BE IN
PLACE.
&&
.AVIATION /03Z WEDNESDAY THROUGH SUNDAY/...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT
MODERATE...30 PERCENT TO 60 PERCENT
HIGH...GREATER THAN 60 PERCENT
.SHORT TERM /10Z TODAY THROUGH WEDNESDAY/...
TONIGHT...HIGH CONFIDENCE IN IFR TO LOCALLY LIFR CONDITIONS IN
WIDESPREAD RAIN AND FOG. THE RAIN MAY BE LOCALLY HEAVY. ISOLATED
THUNDERSTORMS ARE POSSIBLE...BUT A LOW PROBABILITY AT ANY ONE
LOCATION. THERE WILL BE A PERIOD OF SIGNIFICANT LOW LEVEL WIND SHEAR
ACROSS MOST TERMINALS BETWEEN 00Z-09Z. AIRPORT WEATHER WARNINGS
ALREADY ISSUED FOR KBOS AS WELL AS THE RI AIRPORTS. WILL LIKELY
START TO SEE CONDITIONS IMPROVING TO VFR AFTER 06Z ACROSS CT VALLEY
AND AROUND 10Z ACROSS E MA...THOUGH LOW CONFIDENCE ON TIMING.
WEDNESDAY AND WEDNESDAY NIGHT...HIGH CONFIDENCE VFR. GUSTY WEST
WINDS DEVELOPING LATE WEDNESDAY MORNING INTO THE AFTERNOON. WINDS
DIMINISHING WEDNESDAY EVENING.
KBOS TERMINAL...HIGH CONFIDENCE IN TRENDS...MODERATE CONFIDENCE IN
TIMING. AIRPORT WEATHER WARNING FOR STRONG WINDS FROM 28/03Z TO
28/09Z. MAY SEE CONDITIONS IMPROVE TO VFR AROUND OR AFTER 10Z.
WEDNESDAY...MODERATE TO HIGH CONFIDENCE OF VFR CONDITIONS. HOWEVER
WEST TO NORTHWEST WINDS WILL GUST TO 30 TO 40 KNOTS ACROSS MOST
TERMINALS DURING THE AFTERNOON AND EVENING.
OUTLOOK...THURSDAY THROUGH SUNDAY...
THURSDAY...MODERATE TO HIGH CONFIDENCE. EXPECT MAINLY VFR
CONDITIONS...BUT HIGH CLOUDS INCREASE FROM W-E DURING THE AFTERNOON.
LOW PROB OF MVFR CIGS/VSBYS ACROSS S NH/W MA AFTER MIDNIGHT IN LOW
CLOUDS AND SCT RAIN AND/OR SNOW SHOWERS. EXPECT W WINDS TO BE
GUSTY...UP TO 25 KT...THROUGH EARLY AFTERNOON THEN SHOULD DIMINISH.
FRIDAY...LOW TO MODERATE CONFIDENCE. MAINLY VFR...BUT MODERATE PROB
OF MVFR CIGS/VSBYS IN SCT RAIN/SNOW SHOWERS. MAY SEE BRIEF IFR
CIGS/VSBYS N OF THE MASS PIKE...MAINLY ACROSS THE HIGHER TERRAIN IN
ANY STEADIER RAIN AND/OR SNOW. MOST PRECIP TAPERS OFF FROM W-E FRI
NIGHT...BUT MAY STILL SEE ISOLD RAIN AND/OR SNOW SHOWERS. LOW PROB
OF MVFR-IFR VSBYS IN PATCHY FOG AFTER MIDNIGHT.
SATURDAY...MODERATE CONFIDENCE FOR MAINLY VFR CONDITIONS. LINGERING
MVFR CIGS/VSBYS EARLY SAT...IMPROVING BY MID MORNING.
SUNDAY...LOW CONFIDENCE. WARM FRONT MAY APPROACH WITH AREAS OF MVFR
CIGS/VSBYS IN RAIN/SNOW SHOWERS MAINLY N OF THE MASS PIKE.
&&
.MARINE...
TONIGHT...GALE WARNING POSTED FOR ALL WATERS FOR A PERIOD OF
SOUTHERLY WIND GUSTS OF 40 TO 45 KNOTS. THE POTENTIAL EXISTS FOR
STORM FORCE GUSTS...TO 50 KNOTS OR MORE...ESPECIALLY IF ANY
THUNDERSTORMS FORM AND ARE ABLE TO TRANSPORT STRONGER WINDS ALOFT
DOWN TO THE SURFACE. SEAS ACROSS THE OPEN WATERS SHOULD BUILD TO
BETWEEN 8 AND 13 FEET. WINDS MAY BRIEFLY DIMINISH SOMEWHAT TOWARD
DAYBREAK.
WEDNESDAY...STRONG WEST TO NORTHWEST WINDS...ON THE ORDER OF 30
TO 40 KNOTS EXPECTED TO CONTINUE AS LOW PRESSURE INTENSIFIES OVER
THE CANADIAN MARITIMES. SEAS WILL REMAIN ROUGH...BETWEEN 9 AND 14
FT ACROSS THE OPEN WATERS.
WEDNESDAY NIGHT...GUSTY WEST WINDS CONTINUE AS COLDER AIR MOVES
OVER THE WATERS.
THINKING ANOTHER GALE WARNING WILL BE NEEDED SOMETIME WEDNESDAY
AFTERNOON INTO WEDNESDAY EVENING. THINK THERE WILL BE ENOUGH OF A
PERIOD OF WEAKER WIND GUSTS WHERE A SEPARATE GALE WARNING IS
WARRANTED. DO NOT WANT TO CAUSE CONFUSION WITH THE EXISTING GALE
WARNING...SO WILL LET THE OVERNIGHT SHIFT REFINE THE TIMING AND
ISSUE THE GALE WARNING IF IT LOOKS LIKE IT WILL STILL BE NEEDED.
OUTLOOK...THURSDAY THROUGH SUNDAY...
THURSDAY...W WINDS WILL CONTINUE AT SMALL CRAFT LEVELS THROUGH
MIDDAY...THEN SHOULD DIMINISH DURING THE AFTERNOON. SEAS WILL REMAIN
ABOVE 5 FT MAINLY OVER THE OUTER WATERS. WINDS BACK TO SW THU NIGHT
AND BEGIN TO INCREASE AGAIN.
FRIDAY...EXPECT SW WINDS GUSTING UP TO 25-30 KT...SHIFTING TO NW AND
DIMINISHING AFTER MIDNIGHT. SEAS REMAIN AOA 5 FT ON THE SOUTHERN
WATERS.
SATURDAY...NW WINDS MAY BRIEFLY GUST TO 25 KT DURING THE DAY ON THE
OUTER WATERS. SEAS REMAIN AT 5-6 FT ON THE SOUTHERN OUTER
WATERS...BUT SHOULD SUBSIDE SAT NIGHT.
SUNDAY...WINDS BACK TO SW AGAIN AND PICK UP. MAY SEE GUSTS UP TO
25-30 KT. LOW PROB OF 35 KT GUSTS ON THE SOUTHERN OUTER WATERS SUN
NIGHT. WNA WAVEWATCH MODEL INDICATING SEAS BUILDING UP TO 6-8
FT...BUT MAY BE RUNNING A BIT HIGH DUE TO HIGH BIAS ON SW WINDS.
&&
.TIDES/COASTAL FLOODING...
9 PM UPDATE...
SURGE AT PROVIDENCE/FOX PT AT 9 PM IS ABOUT 2 FT AND 1.5 FT AT
NEWPORT AND WOODS HOLE MA. GFS/ET SURGE GUIDANCE REMAINS TOO
CONSERATIVE. THESE SURGE VALUES WILL RESULT IN MINOR COASTAL
FLOODING ALONG THE SOUTH COAST OF MA AND RI. THUS NO CHANGE TO
PREVIOUS COASTAL FLOOD STATEMENT. PREVIOUS DISCUSSION BELOW.
DECIDED TO ISSUE A COASTAL FLOOD STATEMENT FOR THE POTENTIAL OF SOME
SPLASH OVER AND PERHAPS ISOLATED POCKETS OF VERY MINOR COASTAL
FLOODING ALONG THE SOUTH COAST LATE THIS EVENING. AS IS TYPICALLY
THE CASE ON THE SOUTH COAST...GUIDANCE IS ALREADY WAY UNDERDONE. PVD
IS ALREADY EXPERIENCING A STORM SURGE OF 1.5 TO 1.6 FEET AS OF 730
PM. HIGH TIDE OCCURS ROUGHLY BETWEEN 9 AND 11 PM ON THE SOUTH COAST
AND WINDS SHOULD STRENGTHEN A BIT MORE. THIS MAY YIELD A 2 TO 2.5
FOOT STORM SURGE. IN ADDITION...FAIRLY RAPID PRESSURE FALLS WILL ADD
A BIT OF ELEVATION TO THE WATER LEVEL. WHILE NO MAJOR PROBLEMS ARE
ANTICIPATED...THERE MAY BE SOME SPLASH OVER AND PERHAPS ISOLATED
POCKETS OF VERY MINOR COASTAL FLOODING.
&&
.CLIMATE...
WITH THE MONTH OF DECEMBER WINDING DOWN...IT HAS BEEN NOTED HOW
SNOWLESS THIS MONTH HAS BEEN. THREE OF THE FOUR MAJOR CLIMATE
STATIONS ACROSS SOUTHERN NEW ENGLAND HAVE ONLY RECEIVED A TRACE OF
SNOW. THIS WOULD BE CLOSE TO OR RECORD SETTING FOR THE MONTH OF
DECEMBER.
BOSTON...
A TRACE OF SNOW HAS BEEN REPORTED THROUGH DECEMBER 26. THIS WOULD BE
TIED WITH 1899...1927...1953...1957 AND 1973 FOR LEAST SNOWIEST
DECEMBERS ON RECORD.
PROVIDENCE...
A TRACE OF SNOW HAS BEEN REPORTED THROUGH DECEMBER 26. THIS WOULD
BE TIED FOR SECOND LEAST SNOWIEST DECEMBERS ON RECORD WITH 1936...
1941...1943...1973 AND 1979. NO SNOW WAS REPORTED IN DECEMBER 1927.
HARTFORD AREA...
A TRACE OF SNOW HAS BEEN REPORTED THROUGH DECEMBER 26. THIS WOULD BE
TIED WITH 1927 AND 2006 FOR LEAST SNOWIEST DECEMBERS ON RECORD.
WORCESTER AREA...
A TOTAL OF 0.3 INCHES OF SNOW HAS BEEN REPORTED AT WORCESTER THROUGH
DECEMBER 26. THIS OCCURRED ON DECEMBER 8. THIS WOULD TIE WITH 1892
FOR THE LEAST SNOWIEST DECEMBERS ON RECORD.
DECEMBER OF 2011 HAS ALSO BEEN VERY WARM. LOOKING BACK AT THE
RECORDS THROUGH DECEMBER 26...ALL FOUR CLIMATE STATIONS ARE AT LEAST
IN THE TOP THREE WARMEST DECEMBERS ON RECORD. TEMPERATURES WILL
ADJUST A BIT MORE FOR THE REMAINDER OF THE MONTH.
BOSTON...
THE AVERAGE TEMPERATURE FOR DECEMBER 2011 SO FAR IS 40.6 DEGREES.
THE TOP FIVE WARMEST DECEMBERS ARE...
#1 41.1 DEGREES IN 2006
#2 40.7 DEGREES IN 1990
#3 40.5 DEGREES IN 2001
#4 40.4 DEGREES IN 1891 AND 1923
#5 40.2 DEGREES IN 1953
PROVIDENCE...
THE AVERAGE TEMPERATURE FOR DECEMBER 2011 SO FAR IS 39.4 DEGREES.
THE TOP FIVE WARMEST DECEMBERS ARE...
#1 40.7 DEGREES IN 2006
#2 39.5 DEGREES IN 1990
#3 39.3 DEGREES IN 2001
#4 39.0 DEGREES IN 1923
#5 38.6 DEGREES IN 1982 AND 1996
HARTFORD AREA...
THE AVERAGE TEMPERATURE FOR DECEMBER 2011 SO FAR IS 37.8 DEGREES.
THE TOP FIVE WARMEST DECEMBERS ARE...
#1 38.6 DEGREES IN 1923
#2 38.0 DEGREES IN 2006
#3 37.0 DEGREES IN 1953
#4 36.9 DEGREES IN 2001
#5 36.8 DEGREES IN 1998
WORCESTER AREA...
THE AVERAGE TEMPERATURE FOR DECEMBER 2011 SO FAR IS 36.6 DEGREES.
THE TOP FIVE WARMEST DECEMBERS ARE...
#1 36.6 DEGREES IN 1923
#2 35.7 DEGREES IN 1948 AND 1998
#3 35.4 DEGREES IN 1940
#4 34.9 DEGREES IN 1984
#5 34.8 DEGREES IN 1982
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...WIND ADVISORY UNTIL 3 AM EST WEDNESDAY FOR CTZ002>004.
MA...HIGH WIND WARNING UNTIL 3 AM EST WEDNESDAY FOR MAZ022>024.
WIND ADVISORY UNTIL 3 AM EST WEDNESDAY FOR MAZ005>007-011>021.
NH...NONE.
RI...HIGH WIND WARNING UNTIL 3 AM EST WEDNESDAY FOR RIZ008.
WIND ADVISORY UNTIL 3 AM EST WEDNESDAY FOR RIZ001>007.
MARINE...GALE WARNING UNTIL 5 AM EST WEDNESDAY FOR ANZ231>235-237.
GALE WARNING UNTIL 4 AM EST WEDNESDAY FOR ANZ230-236.
GALE WARNING UNTIL 6 AM EST WEDNESDAY FOR ANZ250-251-254>256.
&&
SYNOPSIS...BELK/EVT
NEAR TERM...NOCERA
SHORT TERM...BELK
LONG TERM...EVT
AVIATION...BELK/EVT
MARINE...BELK/EVT
TIDES/COASTAL FLOODING...
CLIMATE...Hazardous weather outlook, Dec 28, 12:09 AM EST, 1 hour 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 1209 AM EST WED DEC 28 2011 CTZ002>004-MAZ002>004-008>012-026-NHZ011-012-015-RIZ001>004-006-008- 290515- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-NORTHERN MIDDLESEX MA-CHESHIRE NH- EASTERN HILLSBOROUGH NH-WESTERN AND CENTRAL HILLSBOROUGH NH- NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI-WESTERN KENT RI- EASTERN KENT RI-WASHINGTON RI-BLOCK ISLAND RI- 1209 AM EST WED DEC 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MAZ005>007-013>021-RIZ005-007-290515- CENTRAL MIDDLESEX MA-WESTERN ESSEX MA-EASTERN ESSEX MA- WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-SUFFOLK MA- EASTERN NORFOLK MA-NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA- EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA- BRISTOL RI-NEWPORT RI- 1209 AM EST WED DEC 28 2011 ...WIND ADVISORY IN EFFECT UNTIL 3 AM EST EARLY THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A WIND ADVISORY MAY ALSO BE NEEDED WEDNESDAY FOR WIND GUSTS NEAR 45 MPH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MAZ022>024-290515- BARNSTABLE MA-DUKES MA-NANTUCKET MA- 1209 AM EST WED DEC 28 2011 ...HIGH WIND WARNING IN EFFECT UNTIL 3 AM EST EARLY THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN MASSACHUSETTS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A WIND ADVISORY MAY BE NEEDED WEDNESDAY FOR WIND GUSTS NEAR 45 MPH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ231>235-237-290515- CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY- RHODE ISLAND SOUND-BLOCK ISLAND SOUND- 1209 AM EST WED DEC 28 2011 ...GALE WARNING IN EFFECT UNTIL 5 AM EST EARLY THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A GALE WARNING MAY ALSO BE NEEDED ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ230-236-290515- BOSTON HARBOR-NARRAGANSETT BAY- 1209 AM EST WED DEC 28 2011 ...GALE WARNING IN EFFECT UNTIL 4 AM EST EARLY THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A GALE WARNING MAY ALSO BE NEEDED ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ250-251-254>256-290515- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 1209 AM EST WED DEC 28 2011 ...GALE WARNING IN EFFECT UNTIL 6 AM EST EARLY THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A GALE WARNING MAY BE NEEDED ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Dec 27, 10:22 PM EST, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TAUNTON MA
1022 PM EST TUE DEC 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM NON-TSTM WND DMG MANCHESTER 41.78N 72.52W
12/27/2011 HARTFORD CT AMATEUR RADIO
TREE DOWN ON HOUSE ON FRANKLIN STREET.
0935 PM NON-TSTM WND DMG WEST SPRINGFIELD 42.12N 72.65W
12/27/2011 HAMPDEN MA AMATEUR RADIO
TREE DOWN. SIDE STREET OFF ROGERS AVE.
1000 PM NON-TSTM WND DMG WESTERLY 41.37N 71.81W
12/27/2011 WASHINGTON RI AMATEUR RADIO
TREE DOWN ON OLD POST ROAD.
&&
FMNSpecial weather statement, Dec 27, 11:15 PM EST, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
1115 PM EST TUE DEC 27 2011
CTZ004-MAZ005-012>014-RIZ001>003-006-280515-
CENTRAL MIDDLESEX COUNTY MA-NORTHWEST PROVIDENCE RI-SOUTHEAST
MIDDLESEX MA-SOUTHEAST PROVIDENCE RI-SOUTHERN WORCESTER MA-WASHINGTON
RI-WESTERN KENT RI-WESTERN NORFOLK MA-WINDHAM CT-
1115 PM EST TUE DEC 27 2011
AT 1113 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG GUSTY RAIN SQUALLS CAPABLE OF PRODUCING WIND GUSTS TO
55 MPH ALONG A LINE EXTENDING FROM SOUTHERN WORCESTER COUNTY INTO
NORTHWEST RHODE ISLAND AND EASTERN CONNECTICUT...AND MOVING
NORTHEAST AROUND 40 MPH.
* SOME LOCATIONS AFFECTED INCLUDE...HOPEDALE...UPTON...MILFORD...
HOPKINTON...ASHLAND...HOLLISTON...NORTH SMITHFIELD...BELLINGHAM...
FRAMINGHAM...SCITUATE...BLACKSTONE...COVENTRY...SUDBURY...
WOONSOCKET...NATICK...WAYLAND...SMITHFIELD...SHERBORN...LINCOLN...
MEDWAY...WESTON...LEXINGTON...WELLESLEY...CUMBERLAND...WALTHAM...
MILLIS...FRANKLIN...NORTH PROVIDENCE...WOBURN...DOVER...MEDFIELD
AND NEEDHAM.
FOR YOUR SAFETY...GET INSIDE WHEN THESE STORMS APPROACH. WINDS MAY BE
STRONG ENOUGH TO BRING DOWN SMALL BRANCHES. MINOR STREET FLOODING AND
PONDING OF WATER IN POOR DRAINAGE AREAS IS ALSO POSSIBLE.
BRIEF HEAVY RAIN MAY CAUSE MINOR STREET FLOODING AND PONDING OF
WATER IN LOW LYING AREAS SUCH AS UNDERPASSES. DO NOT DRIVE THROUGH
FLOODED ROADS.
&&
LAT...LON 4163 7179 4164 7190 4212 7177 4258 7109
4184 7147 4150 7179
NOCERALocal storm report, Dec 27, 11:28 PM EST, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TAUNTON MA
1128 PM EST TUE DEC 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM NON-TSTM WND DMG MANCHESTER 41.78N 72.52W
12/27/2011 HARTFORD CT AMATEUR RADIO
TREE DOWN ON HOUSE ON FRANKLIN STREET.
0935 PM NON-TSTM WND DMG WEST SPRINGFIELD 42.12N 72.65W
12/27/2011 HAMPDEN MA AMATEUR RADIO
TREE DOWN. SIDE STREET OFF ROGERS AVE.
1000 PM NON-TSTM WND DMG WESTERLY 41.37N 71.81W
12/27/2011 WASHINGTON RI AMATEUR RADIO
TREE DOWN ON OLD POST ROAD.
1017 PM NON-TSTM WND DMG TAUNTON 41.90N 71.09W
12/27/2011 BRISTOL MA AMATEUR RADIO
TREE DOWN
1020 PM NON-TSTM WND DMG COVENTRY 41.68N 71.65W
12/27/2011 KENT RI AMATEUR RADIO
TREE DOWN BLOCKING ONE ROAD
1023 PM NON-TSTM WND DMG WOODSTOCK 41.95N 71.98W
12/27/2011 WINDHAM CT AMATEUR RADIO
TREE DOWN ON ENGLISH NEIGHBORHOOD ROAD.
1023 PM NON-TSTM WND DMG SCITUATE 41.80N 71.62W
12/27/2011 PROVIDENCE RI AMATEUR RADIO
NUMEROUS SMALL TREES DOWN THROUGHOUT THE TOWN.
1034 PM NON-TSTM WND DMG SCITUATE 41.80N 71.62W
12/27/2011 PROVIDENCE RI AMATEUR RADIO
NUMEROUS TREES DOWN THROUGHOUT THE TOWN.
1044 PM NON-TSTM WND DMG COVENTRY 41.68N 71.65W
12/27/2011 KENT RI AMATEUR RADIO
TREE DOWN WEST OF HOPKINS HOLLOW ROAD.
&&
FMNSpecial weather statement, Dec 28, 12:21 AM EST, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
1221 AM EST WED DEC 28 2011
MAZ022>024-280615-
BARNSTABLE MA-DUKES MA-NANTUCKET MA-
1221 AM EST WED DEC 28 2011
AT 1220 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG GUSTY RAIN SQUALLS CAPABLE OF PRODUCING WIND GUSTS
TO 55 MPH ALONG A LINE EXTENDING FROM 2 MILES WEST OF FALMOUTH TO 36
MILES SOUTHWEST OF VINEYARD HAVEN...MOVING NORTHEAST AT 50 MPH.
* SOME LOCATIONS AFFECTED INCLUDE...FALMOUTH...WEST TISBURY...
TISBURY...VINEYARD HAVEN...MASHPEE...OAK BLUFFS...EDGARTOWN...
BARNSTABLE...HYANNIS...YARMOUTH...DENNIS...TRURO...NANTUCKET...
WELLFLEET...ORLEANS...HARWICH...EASTHAM...CHATHAM AND BREWSTER.
FOR YOUR SAFETY...GET INSIDE WHEN THESE STORMS APPROACH. WINDS MAY BE
STRONG ENOUGH TO BRING DOWN SMALL BRANCHES. MINOR STREET FLOODING AND
PONDING OF WATER IN POOR DRAINAGE AREAS IS ALSO POSSIBLE.
BRIEF HEAVY RAIN MAY CAUSE MINOR STREET FLOODING AND PONDING OF
WATER IN LOW LYING AREAS SUCH AS UNDERPASSES. DO NOT DRIVE THROUGH
FLOODED ROADS.
&&
LAT...LON 4173 6991 4203 7003 4180 7002 4176 7043
4161 7064 4124 7082 4133 7073 4135 7044
4147 7066 4153 7063 4155 7047 4132 7029
4159 7044 4166 7000 4165 6998 4133 7004
4132 7029 4124 7013 4128 7003
NOCERALocal storm report, Dec 28, 12:50 AM EST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TAUNTON MA
1250 AM EST WED DEC 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM NON-TSTM WND DMG MANCHESTER 41.78N 72.52W
12/27/2011 HARTFORD CT AMATEUR RADIO
TREE DOWN ON HOUSE ON FRANKLIN STREET.
0935 PM NON-TSTM WND DMG WEST SPRINGFIELD 42.12N 72.65W
12/27/2011 HAMPDEN MA AMATEUR RADIO
TREE DOWN. SIDE STREET OFF ROGERS AVE.
1000 PM NON-TSTM WND DMG WESTERLY 41.37N 71.81W
12/27/2011 WASHINGTON RI AMATEUR RADIO
TREE DOWN ON OLD POST ROAD.
1017 PM NON-TSTM WND DMG TAUNTON 41.90N 71.09W
12/27/2011 BRISTOL MA AMATEUR RADIO
TREE DOWN
1020 PM NON-TSTM WND DMG COVENTRY 41.68N 71.65W
12/27/2011 KENT RI AMATEUR RADIO
TREE DOWN BLOCKING ONE ROAD
1023 PM NON-TSTM WND DMG WOODSTOCK 41.95N 71.98W
12/27/2011 WINDHAM CT AMATEUR RADIO
TREE DOWN ON ENGLISH NEIGHBORHOOD ROAD.
1023 PM NON-TSTM WND DMG SCITUATE 41.80N 71.62W
12/27/2011 PROVIDENCE RI AMATEUR RADIO
NUMEROUS SMALL TREES DOWN THROUGHOUT THE TOWN.
1034 PM NON-TSTM WND DMG SCITUATE 41.80N 71.62W
12/27/2011 PROVIDENCE RI AMATEUR RADIO
NUMEROUS TREES DOWN THROUGHOUT THE TOWN.
1044 PM NON-TSTM WND DMG COVENTRY 41.68N 71.65W
12/27/2011 KENT RI AMATEUR RADIO
TREE DOWN WEST OF HOPKINS HOLLOW ROAD.
1056 PM NON-TSTM WND DMG FREETOWN 41.82N 71.05W
12/27/2011 BRISTOL MA AMATEUR RADIO
TREE DOWN BLOCKING BEACH STREET AT EVANS ST.
1056 PM NON-TSTM WND DMG WARREN 41.72N 71.27W
12/27/2011 BRISTOL RI AMATEUR RADIO
LARGE LIMBS AND WIRES DOWN
1057 PM NON-TSTM WND DMG COVENTRY 41.68N 71.65W
12/27/2011 KENT RI AMATEUR RADIO
TREE AND WIRES DOWN ON FLAT RIVER ROAD.
1108 PM NON-TSTM WND DMG NORTH ATTLEBORO 41.98N 71.33W
12/27/2011 BRISTOL MA AMATEUR RADIO
TREE AND WIRES DOWN.
1129 PM NON-TSTM WND DMG BOSTON 42.32N 71.07W
12/27/2011 SUFFOLK MA AMATEUR RADIO
POWER LINES DOWN ON FAIRMONT AVE AT SUMMIT STREET
1130 PM NON-TSTM WND DMG WEBSTER 42.05N 71.87W
12/27/2011 WORCESTER MA AMATEUR RADIO
TREE DOWN ON KILLDEER ISLAND ROAD.
1154 PM NON-TSTM WND DMG MILTON 42.24N 71.08W
12/27/2011 NORFOLK MA AMATEUR RADIO
TREE DOWN ON BLUE HILLS PARKWAY AND IS RESTRICTED TO
ONE LANE ON OUTBOUND SIDE.
&&
FMNSpecial weather statement, Dec 28, 1:13 AM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
113 AM EST WED DEC 28 2011
MAZ022-280645-
BARNSTABLE MA-
113 AM EST WED DEC 28 2011
AT 112 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE
OF STRONG GUSTY RAIN SQUALLS CAPABLE OF PRODUCING WIND GUSTS TO 50
MPH ALONG A LINE EXTENDING FROM 12 MILES NORTHWEST OF TRURO TO 12
MILES SOUTHWEST OF BARNSTABLE...MOVING NORTHEAST AT 50 MPH.
* SOME LOCATIONS AFFECTED INCLUDE...HYANNIS...BARNSTABLE...
YARMOUTH...DENNIS...WELLFLEET AND TRURO.
FOR YOUR SAFETY...GET INSIDE WHEN THESE STORMS APPROACH. WINDS MAY BE
STRONG ENOUGH TO BRING DOWN SMALL BRANCHES. MINOR STREET FLOODING AND
PONDING OF WATER IN POOR DRAINAGE AREAS IS ALSO POSSIBLE.
&&
LAT...LON 4187 7001 4192 7005 4176 7014 4162 7031
4163 7035 4156 7046 4175 7040 4172 7026
4176 7015 4187 7008 4202 7010 4206 7016
4201 7020 4207 7025 4209 7022 4209 7019
4207 7009 4202 7002 4191 6996
NOCERAThe office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 27, 7:33 PM EST | Coastal Flood Statement | BOX | Barnstable, Bristol, Plymouth | 4 hr |
| Dec 28, 12:21 AM EST | Special Weather Statement | BOX | Barnstable, Dukes, Nantucket | 54 min |
| Dec 28, 12:25 AM EST | Special Marine Warning | BOX | 65 min | |
| Dec 28, 1:24 AM EST | Special Marine Warning | BOX | 66 min | |
| Dec 27, 11:15 PM EST | Special Weather Statement | BOX | Providence | 60 min |
Nearby
Special Weather Statements in Massachusetts, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.